Alert archive / Wisconsin / Wind Advisories in 2025
Wind Advisory 3, NWS Green Bay, WI
NWS Green Bay, WI issued this wind advisory at Feb 27, 2025, 12:55 PM CST for 13 counties in Wisconsin. It took effect at Feb 28, 2025, 10:00 AM CST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2025, 12:55 PM CST (18:55 UTC)
- In effect from
- Feb 28, 2025, 10:00 AM CST
- Expired
- Mar 1, 2025, 12:00 AM CST
- In force
- 14 hr
- Issued by
- NWS Green Bay, WI
Counties Brown County, WI, Calumet County, WI, Door County, WI, Kewaunee County, WI, Manitowoc County, WI, Marathon County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 42 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.9 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1497 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
540 WWUS73 KGRB 271855 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 1255 PM CST Thu Feb 27 2025 WIZ035>040-045-048>050-280300- /O.NEW.KGRB.WI.Y.0003.250228T1600Z-250301T0000Z/ Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc- Including the cities of Wisconsin Rapids, Clintonville, Kewaunee, Luxemburg, New Holstein, Oshkosh, Appleton, Menasha, Brillion, Marshfield, New London, Redgranite, Two Rivers, Neenah, Plover, Chilton, Green Bay, Waupaca, Manitowoc, Stevens Point, and Wautoma 1255 PM CST Thu Feb 27 2025 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST FRIDAY... * WHAT...West winds 20 to 25 mph with gusts up to 45 mph expected. * WHERE...Portage, Waushara, Wood, Calumet, Manitowoc, Winnebago, Brown, Kewaunee, Outagamie, and Waupaca Counties. * WHEN...From 10 AM to 6 PM CST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WIZ022-280300- /O.NEW.KGRB.WI.Y.0003.250228T2100Z-250301T0300Z/ Door- Including the cities of Sister Bay, Sturgeon Bay, and Fish Creek 1255 PM CST Thu Feb 27 2025 ...WIND ADVISORY IN EFFECT FROM 3 PM TO 9 PM CST FRIDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Door County. * WHEN...From 3 PM to 9 PM CST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information, visit us at http://www.weather.gov/GreenBay JLA
8 follow-up statements
189 WWUS73 KGRB 280250 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 850 PM CST Thu Feb 27 2025 WIZ035>040-045-048>050-281100- /O.CON.KGRB.WI.Y.0003.250228T1600Z-250301T0000Z/ Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc- Including the cities of Kewaunee, Appleton, Waupaca, Stevens Point, Marshfield, Neenah, Brillion, Plover, Wisconsin Rapids, Green Bay, Oshkosh, Two Rivers, New Holstein, Chilton, Redgranite, Clintonville, New London, Manitowoc, Luxemburg, Wautoma, and Menasha 850 PM CST Thu Feb 27 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CST FRIDAY... * WHAT...West winds 20 to 25 mph with gusts up to around 45 mph expected. * WHERE...Portage, Waushara, Wood, Calumet, Manitowoc, Winnebago, Brown, Kewaunee, Outagamie, and Waupaca Counties. * WHEN...From 10 AM to 6 PM CST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WIZ022-281100- /O.CON.KGRB.WI.Y.0003.250228T2100Z-250301T0300Z/ Door- Including the cities of Sister Bay, Sturgeon Bay, and Fish Creek 850 PM CST Thu Feb 27 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM CST FRIDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Door County. * WHEN...From 3 PM to 9 PM CST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information, visit us at http://www.weather.gov/GreenBay Bersch
865 WWUS73 KGRB 280848 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 248 AM CST Fri Feb 28 2025 WIZ030-031-281700- /O.EXA.KGRB.WI.Y.0003.250228T1600Z-250301T0000Z/ Marathon-Shawano- Including the cities of Angelica, Wausau, Hofa Park, Thornton, and Shawano 248 AM CST Fri Feb 28 2025 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... * WHAT...Northwest winds 20 to 25 mph with gusts up to around 45 mph expected. * WHERE...Marathon and Shawano Counties. * WHEN...From 10 AM this morning to 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WIZ035>040-045-048>050-281700- /O.CON.KGRB.WI.Y.0003.250228T1600Z-250301T0000Z/ Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc- Including the cities of Marshfield, Darboy, Menasha, Wittman Field, Lind Center, Northern Lake Winnebago, Point Beach State Park, New London, Wautoma, Shoto, Clintonville, Auroraville, Alaska, Borth, Winnebago, Rural, Rio Creek, Wisconsin Rapids, Kewaunee, Neenah, Mackville, Dundas, King, Two Rivers, Manitowoc, Green Bay, Oshkosh, Bakerville, Appleton, Rankin, Northport, Rostok, Duvall, Silver Lake, Stevens Point, Norman, Arnott, Plover, and Waupaca 248 AM CST Fri Feb 28 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... * WHAT...West winds 20 to 25 mph with gusts up to around 45 mph expected. * WHERE...Portage, Waushara, Wood, Calumet, Manitowoc, Winnebago, Brown, Kewaunee, Outagamie, and Waupaca Counties. * WHEN...From 10 AM this morning to 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WIZ022-281700- /O.CON.KGRB.WI.Y.0003.250228T2100Z-250301T0300Z/ Door- Including the cities of Clay Banks, Valmy, Potawatomi State Park, and Institute 248 AM CST Fri Feb 28 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CST THIS EVENING... * WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Door County. * WHEN...From 3 PM this afternoon to 9 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information, visit us at http://www.weather.gov/GreenBay Kurimski
920 WWUS73 KGRB 281600 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 1000 AM CST Fri Feb 28 2025 WIZ030-031-010000- /O.CON.KGRB.WI.Y.0003.000000T0000Z-250301T0000Z/ Marathon-Shawano- Including the cities of Shawano and Wausau 1000 AM CST Fri Feb 28 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Northwest winds 20 to 25 mph with gusts to around 45 mph expected. * WHERE...Marathon and Shawano Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WIZ035>040-045-048>050-010000- /O.CON.KGRB.WI.Y.0003.000000T0000Z-250301T0000Z/ Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc- Including the cities of Two Rivers, Manitowoc, Oshkosh, Chilton, Kewaunee, Appleton, New Holstein, Plover, Neenah, Stevens Point, Green Bay, Marshfield, Brillion, Clintonville, Wisconsin Rapids, Waupaca, Redgranite, Menasha, New London, Luxemburg, and Wautoma 1000 AM CST Fri Feb 28 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...West winds 20 to 25 mph with gusts to around 45 mph expected. * WHERE...Portage, Waushara, Wood, Calumet, Manitowoc, Winnebago, Brown, Kewaunee, Outagamie, and Waupaca Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WIZ022-010000- /O.CON.KGRB.WI.Y.0003.250228T2100Z-250301T0300Z/ Door- Including the cities of Sturgeon Bay, Fish Creek, and Sister Bay 1000 AM CST Fri Feb 28 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CST THIS EVENING... * WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Door County. * WHEN...From 3 PM this afternoon to 9 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information, visit us at http://www.weather.gov/GreenBay Kieckbusch
007 WWUS73 KGRB 282139 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 339 PM CST Fri Feb 28 2025 WIZ022-010545- /O.EXT.KGRB.WI.Y.0003.000000T0000Z-250301T0600Z/ Door- Including the cities of Sturgeon Bay, Fish Creek, and Sister Bay 339 PM CST Fri Feb 28 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Northwest winds 20 to 25 mph with gusts to 45 to 50 mph. * WHERE...Door County. * WHEN...Until midnight CST tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution.03 && $$ WIZ038>040-048>050-010300- /O.EXT.KGRB.WI.Y.0003.000000T0000Z-250301T0300Z/ Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc- Including the cities of Appleton, Two Rivers, Menasha, New Holstein, Manitowoc, Oshkosh, Neenah, Chilton, Kewaunee, Luxemburg, Green Bay, and Brillion 339 PM CST Fri Feb 28 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...Northwest winds 20 to 25 mph with gusts up to 45 mph. * WHERE...Calumet, Manitowoc, Winnebago, Brown, Kewaunee, and Outagamie Counties. * WHEN...Until 9 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WIZ030-031-010000- /O.CON.KGRB.WI.Y.0003.000000T0000Z-250301T0000Z/ Marathon-Shawano- Including the cities of Shawano and Wausau 339 PM CST Fri Feb 28 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Northwest winds 20 to 25 mph with gusts up to 45 mph. * WHERE...Marathon and Shawano Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WIZ035>037-045-010000- /O.CON.KGRB.WI.Y.0003.000000T0000Z-250301T0000Z/ Wood-Portage-Waupaca-Waushara- Including the cities of Wisconsin Rapids, Plover, Waupaca, New London, Stevens Point, Wautoma, Marshfield, Redgranite, and Clintonville 339 PM CST Fri Feb 28 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Northwest winds 20 to 25 mph with gusts up to 45 mph. * WHERE...Portage, Waushara, Wood, and Waupaca Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information, visit us at http://www.weather.gov/GreenBay Kieckbusch
233 WWUS73 KGRB 282142 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 342 PM CST Fri Feb 28 2025 WIZ022-010545- /O.CON.KGRB.WI.Y.0003.000000T0000Z-250301T0600Z/ Door- Including the cities of Sturgeon Bay, Fish Creek, and Sister Bay 342 PM CST Fri Feb 28 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Northwest winds 20 to 25 mph with gusts to 45 to 50 mph. * WHERE...Door County. * WHEN...Until midnight CST tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WIZ030-031-010000- /O.CON.KGRB.WI.Y.0003.000000T0000Z-250301T0000Z/ Marathon-Shawano- Including the cities of Shawano and Wausau 342 PM CST Fri Feb 28 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Northwest winds 20 to 25 mph with gusts up to 45 mph. * WHERE...Marathon and Shawano Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WIZ035>037-045-010000- /O.CON.KGRB.WI.Y.0003.000000T0000Z-250301T0000Z/ Wood-Portage-Waupaca-Waushara- Including the cities of Wisconsin Rapids, Plover, Waupaca, New London, Stevens Point, Wautoma, Marshfield, Redgranite, and Clintonville 342 PM CST Fri Feb 28 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Northwest winds 20 to 25 mph with gusts up to 45 mph. * WHERE...Portage, Waushara, Wood, and Waupaca Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WIZ038>040-048>050-010300- /O.CON.KGRB.WI.Y.0003.000000T0000Z-250301T0300Z/ Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc- Including the cities of Appleton, Two Rivers, Menasha, New Holstein, Manitowoc, Oshkosh, Neenah, Chilton, Kewaunee, Luxemburg, Green Bay, and Brillion 342 PM CST Fri Feb 28 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...Northwest winds 20 to 25 mph with gusts up to 45 mph. * WHERE...Calumet, Manitowoc, Winnebago, Brown, Kewaunee, and Outagamie Counties. * WHEN...Until 9 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information, visit us at http://www.weather.gov/GreenBay Kieckbusch
936 WWUS73 KGRB 282357 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 557 PM CST Fri Feb 28 2025 WIZ030-031-035>037-045-010100- /O.EXP.KGRB.WI.Y.0003.000000T0000Z-250301T0000Z/ Marathon-Shawano-Wood-Portage-Waupaca-Waushara- Including the cities of Wisconsin Rapids, Plover, Clintonville, Wausau, Stevens Point, New London, Marshfield, Wautoma, Shawano, Waupaca, and Redgranite 557 PM CST Fri Feb 28 2025 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... Winds have begun to slowly diminish. As a result, the wind advisory will expire at 6 PM. $$ WIZ022-010600- /O.CON.KGRB.WI.Y.0003.000000T0000Z-250301T0600Z/ Door- Including the cities of Sturgeon Bay, Sister Bay, and Fish Creek 557 PM CST Fri Feb 28 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Door County. * WHEN...Until midnight CST tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WIZ038>040-048>050-010300- /O.CON.KGRB.WI.Y.0003.000000T0000Z-250301T0300Z/ Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc- Including the cities of New Holstein, Two Rivers, Brillion, Manitowoc, Chilton, Oshkosh, Green Bay, Menasha, Luxemburg, Neenah, Appleton, and Kewaunee 557 PM CST Fri Feb 28 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Calumet, Manitowoc, Winnebago, Brown, Kewaunee, and Outagamie Counties. * WHEN...Until 9 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information, visit us at http://www.weather.gov/GreenBay JM
533 WWUS73 KGRB 010253 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 853 PM CST Fri Feb 28 2025 WIZ038>040-048>050-010400- /O.EXP.KGRB.WI.Y.0003.000000T0000Z-250301T0300Z/ Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc- Including the cities of New Holstein, Two Rivers, Brillion, Manitowoc, Chilton, Oshkosh, Green Bay, Menasha, Luxemburg, Neenah, Appleton, and Kewaunee 853 PM CST Fri Feb 28 2025 ...WIND ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING... With winds gradually diminishing, the Wind Advisory will expire at 9 PM. $$ WIZ022-010600- /O.CON.KGRB.WI.Y.0003.000000T0000Z-250301T0600Z/ Door- Including the cities of Sturgeon Bay, Sister Bay, and Fish Creek 853 PM CST Fri Feb 28 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Door County. * WHEN...Until midnight CST tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information, visit us at http://www.weather.gov/GreenBay JM
564 WWUS73 KGRB 010549 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 1149 PM CST Fri Feb 28 2025 WIZ022-010700- /O.EXP.KGRB.WI.Y.0003.000000T0000Z-250301T0600Z/ Door- Including the cities of Clay Banks, Valmy, Potawatomi State Park, and Institute 1149 PM CST Fri Feb 28 2025 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT... Winds have subsided to 30 to 40 mph across the Door Peninsula; therefore, the Wind Advisory will be allowed to expire. $$ For more information, visit us at http://www.weather.gov/GreenBay Kurimski
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this wind advisory went out at Feb 27, 12:00 PM CST, 55 minutes earlier. Its key messages:
- Light snow accumulations will be possible on Friday and Friday night across northern Wisconsin. There is a 40-70% chance of more than an inch of snow near the Upper Peninsula border. Snow covered or slippery roads, bridges, and sidewalks will be possible.
- Northwest or north winds will become strong and gusty on Friday afternoon and evening when gusts from 30 to 40 mph will be possible.
- Above normal temperatures will continue through Friday. The mild temperatures will cause some break up of river ice, which will increase the threat for ice jams on area rivers.
- Travel impacts will be possible during the Tuesday through Wednesday time frame due to accumulating snow over parts of the region. Anyone with travel plans during this time is advised to monitor future forecasts.
Area forecast discussion, Feb 27, 12:00 PM CST, 55 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 1200 PM CST Thu Feb 27 2025 Updated aviation portion for 18Z TAF issuance .KEY MESSAGES... - Light snow accumulations will be possible on Friday and Friday night across northern Wisconsin. There is a 40-70% chance of more than an inch of snow near the Upper Peninsula border. Snow covered or slippery roads, bridges, and sidewalks will be possible. - Northwest or north winds will become strong and gusty on Friday afternoon and evening when gusts from 30 to 40 mph will be possible. - Above normal temperatures will continue through Friday. The mild temperatures will cause some break up of river ice, which will increase the threat for ice jams on area rivers. - Travel impacts will be possible during the Tuesday through Wednesday time frame due to accumulating snow over parts of the region. Anyone with travel plans during this time is advised to monitor future forecasts. && .DISCUSSION... Issued at 254 AM CST Thu Feb 27 2025 Short Term...Today...Tonight...and Friday A surface trough and mid level shortwaves will bring chances for light precipitation today (10-30%). Precipitation type will mainly be snow across the north with a mix of rain and snow across the south this morning and mainly rain by the afternoon. Highs today are expected to range from the middle 30s across the north, with lower 30s across central and east-central Wisconsin. A brief ridge of high pressure will keep the weather dry this evening, before a deepening low pressure system dives southeast through the northwest Great Lakes late tonight over Lake Huron by Friday afternoon. The deepening low will cause a very tight pressure gradient across the western Great Lakes region with gusty winds starting late tonight/early Friday morning and lasting through Friday afternoon. Winds will start out southerly Friday morning, then veer to the west or northwest by Friday afternoon. Winds will gust to 30 to 40 mph at times on Friday, especially across central and east-central Wisconsin. Further north winds will be lighter as these areas will be closer to the surface low. In addition to the wind, a mix of rain and snow will fall across the region. The best chance for all snow will be across north- central Wisconsin, with the best chance for rain across east- central Wisconsin. Precipitation chances will also be higher across the north (60-80%) where the best moisture and dynamics will reside with the lowest chances (20-40%) across central and east-central Wisconsin farther away from the best forcing and moisture. Snowfall amounts late tonight into Friday could amount to an inch or two across the far north. Lows tonight are expected to range from the lower 20s across the north to around 30 across central and east-central Wisconsin. Highs on Friday are expected to range from around 40 across the north, to around 50 across the Fox Valley. Long Term...Friday Night Through Wednesday Focus of this forecast mainly revolves around the snow accumulation and strong wind potential on Friday night. Intense low pressure will be quickly moving across northern Lower Michigan on Friday evening. North winds will be increasing behind the cyclone which will create strong cold advection dropping 850mb temps to about -20C. The steepening low level lapse rates via cold advection combined with 17 mb/6 hour pressure rises and 850mb winds of 40-45 kts will result in strong gusty winds across the region on Friday evening. Gusts to 40 mph appear possible, which will likely result in near gale force gusts over the Door Peninsula. Lake effect snow showers will ramp up over north-central WI on Friday evening when a brief 6-9 hour window for favorable accumulations will occur. Wind trajectories are close to due north (360 degrees), so the brief window may only result in minor accumulations near the Vilas county-U.P. border of an 1-2 inches. Arctic high pressure will build across the region on Saturday and Sunday when temperatures cool to near or slightly below normal. A strong cyclone remains forecast to traverse the region during the Tue-Wed time frame. Warm air will surge into the region ahead of the cyclone on Tuesday, but then colder air will filter from northwest to southeast as the surface low passes on Tuesday night and Wednesday. The colder air will support precip changing from a wintry mix or rain to snow and some accumulations across the region. && .AVIATION...for 18Z TAF Issuance Issued at 1159 AM CST Thu Feb 27 2025 MVFR to low VFR through this afternoon with northwest wind gusts over 20 kts at times. A few snow showers are possible over the north with flurries and sprinkles farther south into central and northeast WI. A lull this evening with mid clouds thickening, then attention is on deep clipper low tracking from Manitoba tonight to Lake Superior by Friday afternoon. Primary snow from this system will stay north of RHI, though a brief period of light snow or even some rain mixed in, could occur there late tonight through Friday morning. Plan on MVFR cigs on Friday central to north-central WI, with VFR elsewhere. Main impact from this system will be strong, gusty winds. Initially strongest winds will be aloft, leading to widespread LLWS 50+ kts after midnight into Friday morning. Eventually, stronger winds will mix down. Gusts over 35 kts are possible at all the TAF sites late Friday morning through Friday afternoon. && .GRB WATCHES/WARNINGS/ADVISORIES... None. && DISCUSSION.....Kurimski/MPC AVIATION.......JLA
Hazardous weather outlook, Feb 27, 2:54 AM CST, 10 hours 1 minute before
Hazardous Weather Outlook National Weather Service Green Bay WI 254 AM CST Thu Feb 27 2025 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-280900- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 254 AM CST Thu Feb 27 2025 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Light snow accumulations will be possible on Friday and Friday night across far northern Wisconsin. There is a 40-70 percent chance of more than an inch of snow over far northern Wisconsin. Snow covered or slippery roads, bridges, and sidewalks will be possible. Mild temperatures through Friday may cause some break up of river ice, which could increase the threat for ice jams on area rivers. Travel impacts will be possible during the Tuesday through Wednesday time frame due to accumulating snow over parts of the region. Anyone with travel plans during this time is advised to monitor future forecasts. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. LMZ521-522-541>543-280900- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 254 AM CST Thu Feb 27 2025 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday There is a chance of gale force gusts along the Lake Michigan shoreline on Friday afternoon and evening. Kurimski/MPC
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 1:50 PM CST | Gale Warning | GRB | 34 hr | |
| Feb 27, 1:50 PM CST | Small Craft Advisory | GRB | 23 hr |
Nearby
Wind Advisories in Wisconsin, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.